Alert archive / Maine / Wind Advisories in 2005
Wind Advisory 8, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Nov 7, 2005, 4:12 AM EST for 6 counties in Maine. It took effect at Nov 7, 2005, 6:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2005, 4:12 AM EST (09:12 UTC)
- In effect from
- Nov 7, 2005, 6:00 AM EST
- Expired
- Nov 7, 2005, 8:22 PM EST
- In force
- 14 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 9.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 332 m²/s²
- 0-3 km storm-relative helicity
- 417 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 070912 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 412 AM EST MON NOV 7 2005 ...STRONG GUSTY WINDS EXPECTED TODAY INTO THIS EVENING... .LOW PRESSURE NORTH OF THE STATE COMBINED WITH HIGH PRESSURE BUILDING INTO THE MID ATLANTIC REGION WILL BRING GUSTY WEST WINDS TODAY INTO THIS EVENING. THE STRONGEST WINDS THROUGHOUT THE AREA WILL LIKELY BE DURING THE AFTERNOON HOURS. MEZ029-030-071715- /O.CAN.KCAR.WI.Y.0007.000000T0000Z-051107T1100Z/ /O.NEW.KCAR.WI.Y.0008.051107T1100Z-051108T0200Z/ COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD 412 AM EST MON NOV 7 2005 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY INTO THIS EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MAY RESULT IN SPORADIC POWER OUTAGES. USE EXTRA CAUTION. $$ MEZ001>006-010-011-015>017-031-032-071715- /O.NEW.KCAR.WI.Y.0008.051107T1100Z-051108T0200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH... VANCEBORO...TOPSFIELD 412 AM EST MON NOV 7 2005 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. WEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TODAY INTO THIS EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MAY RESULT IN SPORADIC POWER OUTAGES. USE EXTRA CAUTION. $$ MCB
2 follow-up statements
000 WWUS71 KCAR 071721 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1221 PM EST MON NOV 7 2005 ...STRONG GUSTY WINDS EXPECTED TODAY INTO THIS EVENING... .LOW PRESSURE NORTH OF THE STATE COMBINED WITH HIGH PRESSURE BUILDING INTO THE MID ATLANTIC REGION WILL BRING GUSTY WEST WINDS THROUGH THIS EVENING. THE STRONGEST WINDS THROUGHOUT THE AREA WILL LIKELY BE FELT OVER THE HIGHER TERRAIN AND EXPOSED WIND PRONE LOCATIONS. MEZ001>006-010-011-015>017-029>032-080130- /O.CON.KCAR.WI.Y.0008.000000T0000Z-051108T0200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1221 PM EST MON NOV 7 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED INTO THIS EVENING. A WIND ADVISORY MEANS THAT WIND GUSTS OVER 45 MPH BUT LESS THAN 58 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES AND MAY RESULT IN SPORADIC POWER OUTAGES. USE EXTRA CAUTION. $$ KHW
000 WWUS71 KCAR 080122 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 822 PM EST MON NOV 7 2005 ...WINDS HAVE DIMINISHED ACROSS NORTHERN AND DOWNEAST MAINE... .LOW PRESSURE OVER LABRADOR WILL CONTINUE TO MOVE EAST AWAY FROM THE REGION...DIMINISHING THE POTENTIAL OF STRONG WINDS. MEZ001>006-010-011-015>017-029>032-080230- /O.CAN.KCAR.WI.Y.0008.000000T0000Z-051108T0200Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 822 PM EST MON NOV 7 2005 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELED THE WIND ADVISORY. SUSTAINED WINDS HAVE DIMINISHED BELOW 25 MPH AND GUSTS HAVE REMAINED BELOW 45 MPH...AND ARE NOT ANTICIPATED TO INCREASE ABOVE THESE CRITERIA FOR THE REMAINDER OF THE NIGHT. $$ VJN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 6, 2:51 PM EST, 13 hours 21 minutes earlier.
Area forecast discussion, Nov 6, 2:51 PM EST, 13 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
251 PM EST SUN NOV 6 2005
.SYNOPSIS...LOW PRESSURE WILL TRACK NORTHEAST OF THE GREAT LAKES
THIS EVENING THEN ACROSS WESTERN QUEBEC TONIGHT. THIS LOW WILL PULL
A STRONG COLD FRONT ACROSS THE AREA LATE TONIGHT FOLLOWED BY GUSTY
WINDS ON MONDAY. HIGH PRESSURE WILL BUILD IN FROM CENTRAL CANADA
TUESDAY THEN CROSS THE STATE ON WEDNESDAY.
&&
.SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
NO MAJOR CHANGES NEEDED TO THE CURRENT DATABASE... DEEP LOW
PRESSURE STILL XPCTD TO TRACK NE FROM THE GRT LAKES ACROSS WRN
QUEBEC LATER TONIGHT. WARM FRONT JUST S OF THE FA ATTM BEGINNING
TO LIFT NEWRD AND WILL SLIDE NE ACROSS THE FA TNGT W/ SHARP COLD
FRONT TO FOLLOW QUICKLY BEHIND BY ERLY MON. BAND OF CONVECTION
ASSOCIATED W/ THE COLD FRONT CROSSING WRN PA AND CENTRAL NYS ATTM
AND THIS WILL CROSS OUR FA FROM W-E OVERNIGHT. XPCT A BAND OF
BRIEFLY HVY RN TO ACCOMPANY THIS FRONT AND CAN NOT RULE OUT SOME
BRIEF EMBD CONVECTIONS AS WELL. MINIMAL LL JET BRIEFLY PUNCHES
ACROSS DOWNEAST MAINE TNGT AHEAD OF THIS SYSTEM SO WILL CONT WND
ADV FOR THE COAST BUT XPCTNG ONLY MINIMAL IMPACTS. CAN NOT RULE
SOME GUSTY WNDS W/ THE FROPA ACROSS THE FA BUT THIS CAN BE HANDLED
IN THE SHORT TERM W/ AN SPS OR NOWCAST.
LL WNDS VEER TO THE SW THEN W ON MON AS DRY SLOT BEHIND THE COLD
FRONT OVERSPREADS THE AREA. WILL BE A BLUSTER DAY W/ COLDER TEMPS
FILTERING ACROSS THE FA. CAN NOT RULE OUT NEEDING A WND ADV FOR
SOME AREAS ON MON BUT WILL DEFER THIS TO LATER SHIFTS AS APPEARS
TO BE MARGINAL ATTM. AFTER SOME BRIEF CLEARING IN THE AM...XPCT SC
CIGS TO REDEVELOP ACROSS THE N AND W W/ SOME RN/SN SHOWERS MOST
LIKELY ACROSS THE TRRN ENHANCED FAR WRN AND NWRN MTNS. THINGS
SHOULD BEGIN TO QUIET DOWN MON NGT THRU TUE NGT AS GRADIENT
GRADUALLY RELAXES AND HGH PRES RDG BEGINS TO BUILD EWRD INTO THE
REGION. A WEAK SECONDARY TROF PIN WHEELING AROUND THIS SYSTEM MAY
BRING ANOTHER SLIGHT INCREASE IN SNW SHOWER ACTIVITY ACROSS THE
FAR N LATER TUE.
&&
.LONG TERM (WEDNESDAY THROUGH SUNDAY)...
MEDIUM RANGE MODELS IN OVERALL AGREEMENT IN MOVING LOW PRESSURE
THROUGH QUEBEC PROVINCE WEDNESDAY AND THEN INTO THE CANADIAN
MARITIMES LATE THURSDAY. GENERALLY FOLLOWED THE HPC DATA IN THE
LONG TERM. HIGH PRESSURE WILL MOVE EAST EARLY WEDNESDAY WITH
CLOUDS ON THE INCREASE AHEAD OF WARM FRONT. EXPECT PRECIPITATION
IN ASSOCIATION WITH THE APPROACHING WARM FRONT TO AFFECT THE
REGION FROM WEST TO EAST LATER WEDNESDAY AND WEDNESDAY EVENING.
EXPECT A MIX ACROSS THE NORTH AND RAIN DOWNEAST. PRECIP BECOMES
MORE SHOWERY LATE WEDNESDAY NIGHT AND EARLY THURSDAY AS THE COLD
FRONT CROSSES THE REGION. THE COLD FRONT WILL MOVE EAST OF THE
REGION BY THURSDAY AFTERNOON. HIGH PRESSURE WILL THEN BUILD EAST
ACROSS THE AREA THURSDAY NIGHT AND FRIDAY. THE HIGH WILL REMAIN
ACROSS THE REGION THROUGH SATURDAY. ANOTHER SYSTEM MAY BRING THE
CHANCE FOR SOME SHOWERS LATE NEXT WEEKEND.
&&
.AVIATION...
LIFR CONDITIONS EXPECTED THROUGHOUT THE NIGHT WITH LOW CEILINGS
AND REDUCED VISIBILITES...ESPECIALLY DOWNEAST. TURBULENT
CONDITIONS ARE POSSIBLE TONIGHT DUE TO APPROACHING COLD FRONT THAT
WILL PASS THROUGH THE REGION AFTER MIDNIGHT. AFTER FRONTAL PASSAGE
LATE TONIGHT CONDITIONS WILL IMPROVE TO VFR WITH GUSTY WINDS
ACROSS THE REGION.
&&
.MARINE...
WILL CONT SCA FOR TNGT AS WNDS/SEAS BEGIN TO INCREASE AHEAD OF
APPROACHING SYSTEM W/ LOW END GLW CONDS POSSIBLE ON MON. WILL BE
CLOSE CONCERNING THE GLW ON MON BUT SINCE THE FLAG IS ALREADY UP
WILL HANG ONTO IT FOR NOW...
LONG TERM: WINDS AND SEAS WILL INCREASE IN ADVANCE OF THE COLD
FRONT LATER WEDNESDAY NIGHT WITH POSSIBLE SCA CONDITIONS EXPECTED.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY FOR MEZ029-030 FROM 9 PM SUNDAY TO 6 AM MONDAY.
MARINE...GALE WARNING FOR ANZ050 FROM 6 AM MONDAY TO 6 PM MONDAY.
...SMALL CRAFT ADVISORY FOR ANZ050 FROM 8 PM SUNDAY TO 6 AM
MONDAY.
&&
SHORT TERM/MARINE...KHW
LONG TERM/MARINE...DUDA
AVIATION...DWHazardous weather outlook, Nov 6, 5:57 AM EST, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 557 AM EST SUN NOV 6 2005 ANZ050-MEZ001>006-010-011-015>017-029>032-071100- COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 557 AM EST SUN NOV 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE. .DAY ONE...TODAY AND TONIGHT EXTENSIVE DENSE FOG HAS DEVELOPED ACROSS DOWNEAST PORTIONS OF THE REGION AND IS EXPECTED TO PERSIST THIS MORNING. A DENSE FOG ADVISORY HAS BEEN ISSUED FOR DOWNEAST AREAS FOR THIS MORNING. PLEASE SEE THE PRODUCT (PWMNPWCAR ) FOR ADDITIONAL INFORMATION RELATING TO THE DENSE FOG ADVISORY. STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP IN ADVANCE OF AN OCCLUDED FRONT WHICH WILL CROSS THE STATE TONIGHT...PARTICULARLY NEAR THE COAST WHERE WINDS WILL BE ONSHORE. A WIND ADVISORY HAS BEEN ISSUED FOR THE DOWNEAST COAST FOR LATER THIS EVENING THROUGH EARLY MONDAY. PLEASE SEE THE PRODUCT ( PWMNPWCAR ) FOR ADDITIONAL INFORMATION RELATING TO THE WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP MONDAY IN THE WAKE OF THE FRONT. THERE IS A POSSIBILITY THAT A WIND ADVISORY COULD BE NEEDED FOR THE ENTIRE REGION MONDAY...WITH WIND GUSTS IN EXCESS OF 45 MPH POSSIBLE. A GALE WARNING HAS BEEN ISSUED FOR THE COASTAL WATERS FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. PLEASE SEE THE COASTAL WATERS FORECAST PRODUCT ( PWMCWFCAR ) FOR ADDITIONAL INFORMATION RELATING TO THE MARINE FORECAST. .SPOTTER INFORMATION STATEMENT... REPORTS OF WIND SPEEDS AND ANY WIND RELATED DAMAGE WILL BE NEEDED LATER TONIGHT THROUGH MONDAY. NORCROSS
In the hours before
Special weather statement, Nov 6, 10:50 PM EST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CARIBOU ME 1050 PM EST SUN NOV 6 2005 MEZ001>006-010-011-015>017-029>032-070700- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO... OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND... ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE... PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL... EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1050 PM EST SUN NOV 6 2005 ...BANDS OF SHOWERS WILL MOVE WEST TO EAST ACROSS NORTHERN AND DOWNEAST MAINE THROUGH THE LATE NIGHT HOURS... BANDS OF SHOWERS ARE ADVANCING EASTWARD FROM QUEBEC AND NEW HAMPSHIRE LATE THIS EVENING. THESE BANDS ARE WHAT IS LEFT OF AN INTENSE SQUALL LINE THAT MOVED EAST FROM NEW YORK STATE AND PENNSYLVANIA. ALTHOUGH MOST OF LIGHTNING AND THUNDER HAVE DISSIPATED...THESE SHOWERS WILL STILL BE CAPABLE OF PRODUCING BRIEF HEAVY DOWNPOURS... GUSTY WINDS UP TO 35 TO 40 MPH AND AN OCCASIONAL RUMBLE OF THUNDER AS THEY MOVE EAST THROUGH NORTHERN AND EASTERN MAINE THROUGH 2 AM EST. RAINFALL TOTALS AT THE CONCLUSION OF THE RAIN WILL RANGE FROM A QUARTER TO A HALF INCH FOR MOST LOCATIONS WITH LOCALLY UP TO AN INCH POSSIBLE. VJN
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.